# SDR AALA20120323007

- Difficulty date: March 21, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 43,297 hours, 20,513 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LEFT ELEVATOR TIP AND STATIC DISCHARGER BASE.  REPAIRED LEFT HAND ELEVATOR TIP AND DISCHARGER BASE PER AARD 55-20-00-6 REPAIR 6 AND AARD 51-10-05 REPAIR 1.
